# SDR C8GA20090096

- Difficulty date: March 23, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT OUTBOARD MIDFLAP T/E WBL 442 IS DELAMINATED.  REMOVED DAMAGED AREA 43 X 3 INCHES, FABRICATED FILLER 43 X 3 INCHES FROM 2024 T3 .016 INCH AND 2 EA DOUBLERS 3 X 3 INCHES FROM 2024 T3 .016.  HOT BONDED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
